# SDR GUUA05090601

- Difficulty date: May 9, 2006
- Submitted: May 17, 2006
- Operation: Air carrier
- Aircraft: N268AS
- Make and model: Emb EMB-120ER
- Aircraft serial: 120202
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLIGHT:9156 MHH/FLL DURING FLIGHT LANDING GEAR UNSAFE (A) SYSTEM LIGHTS ILLUMINATED INTERMITTENTLY.  CLEANED UPLOCK SWITCHES AND PICKUP ON LT AND RT LANDING GEARS LANDING GEAR OPERATIONALCHECK NORMAL.
